Hydrocodone withdrawal symptoms doctor

Common Questions and Answers about Hydrocodone withdrawal symptoms doctor

vicodin

Avatar n tn I am not sure of any complication that would occur with the diabetes but I would definitely suggest going to see a doctor to discuss it. A good doctor will help and give suggestions.. Where is she getting the meds? She should speak to the doctor prescribing her the meds.. its best to be totally honest with her doctor.. Best of luck and God bless you and your daughter.
Avatar m tn Just wanted to offer you some positive support your way! I know this part is tough but your making the right decision for you! It seems that the pace your going at right now seems to be working for you so just stay strong! Congratulations and just keep up the good work!
Avatar f tn Have you talked to your doctor? You could ask him to taper you down slowly. If you do have withdrawal symptoms, look into the substance abuse forum. There are some great tips on how to ease your withdrawal symptoms. But I honestly don't think you'll have a problem if you've been taking them as prescribed. You haven't been on them that long.
Avatar m tn So after all that, do these symptoms have anything to do with the Hydrocodone (or lack there of) and if not what the hell was happening to me last night?
Avatar f tn are you already sober and experiencing withdrawal long after you quit? Or are you getting ready to withdrawal? Or are you asking do withdrawls alwys occur when quitting? Help me out then maybe I can help you.
Avatar f tn But for right now, to deal with your withdrawal symptoms, see if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep, Clonidine helps with the creepy-crawly feeling and helps stabilize the blood pressure. All of these medications will make your life easier during this time.
Avatar n tn So after a few days, any withdrawal you feel is going to be a tramadol withdrawal and not a hydrocodone withdrawal. And yes, it will be worse, there are many more horror stories about tram than hydrocodone. I had a doctor try to take me off of hydrocodone by giving me tramadol a few years ago when I was stopping meds after a surgery, and the withdrawals were terrible.
Avatar f tn Has anyone ever tried the withdrawal ease supplement to ease hydrocodone withdrawal? I have been taking about 6-8 a day, but I want to stop taking them but am afraid of the withdrawal. I think I am going to try the supplements, and also taper. If anyone has advice, PLEASE tell me. Thank you!
Avatar f tn Id first like to say, joining this forum is my first decision in improving my current quality of life......Now, has anyone had experience in the withdrawal that comes with the use of hydrocodone? How long does the" flu" last? My treatment is ongoing, but as a full time student, I need more control. I've been in the bed for a month. Suffering from pain from endodemetriosis, polycystic ovaries, and migraines.
Avatar m tn Last week I posted a question pertaining to the symptoms associated with hydrocodone withdrawal. I don't seem to be able to locate the responses to my post. What am I doing wrong? I recently had a severe back injury and was taking as many as 10 vicodin per day .When the pain began to subside I discontinued the hydrocodone and immediately began to experience symptoms of nausea,weakness and general malaise. I'm down to 1/2 a pill in the morning and 1/2 pill in the late afternoon.
478403 tn?1266546009 Hi everyone, Last time I logged in has been a long time ago when I was going through Valium withdrawal. I have been on Lortab for 3 years now and I asked the doctor the other day if it could cause my mood swings, anger and frustration. He said he had never heard any one complain of that before and decided to change my medication from Lortab to Oxycodone. I didn't really want that but he said it was a real low dose short lasting one so I said okay.
Avatar n tn Has anyone ever experienced the following symptoms during hydrocodone withdrawal: dilated pupils, nervousness, cold hands, sweating and talking about things which make absolutely NO SENSE. My husband is recovering from surgery and has stopped taking the pain medication. Last night, he began talking nonsense. He is also having vivid dreams that he swears are reality. I don't know if he is hallucinating or what but it is very scary. Can anyone shed some light on this?
Avatar n tn How long is withdrawal from Hydrocodone 10's after using 5-10 per day for two years?
Avatar m tn I had a minor surgery 2 weeks ago and have been using 40 to 50 mg of hydrocodone the entire time. I am wondering if I will have withdrawal symptoms, if I should try to taper off, or if it's ok to just stop immediately. I have heard that withdrawal is very painful and I am nervous.
Avatar n tn s grace I came through withdrawal with absolutely no withdrawal symptoms. Yes, I was medicated but am told that I should have had some withdrawals. Praise God!! I am working through an Intensive Outpatient Program and have had no cravings thus far even though its only been 7 days. Through Him, I can do ANYTHING!!
Avatar f tn You also should not have any trouble with withdrawal symptoms because the half life of hydrocodone is quite short, and withdrawal symptoms usually begin within 12 hours of taking the last dose. By the time 24 hours has passed, an addict is in full-blown withdrawal. Just the fact that you can already go days without a problem says that you will have no trouble whatsoever with any withdrawal symptoms.
Avatar n tn I've been off hydrocodone for 2 weeks now and I feel great. It's the first time being clean in 2 years. But I've been starting to feel weird little spasms in my stomach. Sometimes food goes right through me or it feels like my stomach is burning. Is this normal?
Avatar f tn Would substituting hydrocodone for oxycontin help me in my efforts to withdraw from 40 mg twice a day of oxycontin. I'm getting terrible leg pains and restless legs, plus stomach bloating, cramps and severe digestive problems. I thought something was really wrong with my stomach until I read that those are normal detox symptoms. Any suggestions would help as my doctor is useless and don't want to take me off the meds but yet he claims I'm addicted to it. What can I do.
Avatar n tn How long and intense will withdrawal be if I stop 4-5 vicodin a day that I have taken regularly for months?
Avatar n tn m on day 76 and took whatever I needed to treat the withdrawal symptoms. I have also been consuming myself with energy required activities. It really helps to get up, get out and do something. I was on narcotics because of headaches and went down a terrible path. Headaches are far less frequent off all medicines. I am back to taking Excedrine Migraine and in early aura, I get motivated and exercise. The increased oxygen has helped. Seriously, call it quits.
Avatar m tn Dear Doctor, I was perscribed Tramadol for my back along with some hydrocodone for my back surgery coming up on May 6th. Then I started reading how awful it is to get off of Tramadol. I never abused it, or got high off of it. Just want to stop before I get in too deep. My question is , will I have withdrawals from 3 months of this drug. I asked my Pharmacist and he said I probably wouldn't due to that it has been 32 hours since I touched a pill.